hi im new here. i was diagnosed several years ago with panic disorder. im taking clonazapam but it doesnt seem to help. something new has developed awhile back. my heart will fibulate, rapid heartbeat and it stays with me for several hours. sometimes longer. it seems to start in my stomach region, my tummy starts to feel somewhat strange and my heartbeat starts to go all over the place. ive told my dr about it and she keeps saying its panic. at times my coroid arteries in my neck hurt. they say its from my heartbeat being so fast. im worried here. does anyone else have this? i keep feeling theres more here then just panic episodes.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?